# SDR CA020502021

- Difficulty date: April 18, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Connector
- Part number: MS27473T24B61SP
- Condition: Burned
- Location: Stab Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN)   DEPARTED NORMALLY. CLIMB TO CRUISE ALTITUDE WAS UNEVENTFUL (FL270). AUTOPILOT ENGAGED & CLEARED DIRECT APPROX 20 NM NORTH, STAB CH 1 INOP WHILE STATUS MESSAGE ILLUMINATED. QRH PROCS REQUIRED ATTEMPTED RESET - UNSUCCESSFUL - QRH REQD NO FUTHER ACTION (STAB CH 2 IS REDUNDANT SYS). WE HOWEVER DID PULL & MARK QRH P. SHOULD CH 2 FAIL - WHICH OCCURRED LATER - NOTIFIED MAINT VIA ARINC & WROTE UP STAB CH 1 INOP IN LOGBOOK. APPROX 80MIN LATER STAB CH 2 INOP & MACH TRIM INOP MASTER CAUTION MESSAGES ILLUMINATED ON ED 1. COMPLIED WITH QRH PROCEEDURES
